Article citationsMore>>

J. D. Pérez and Y.-J. Suh, “The Ricci Tensor of Real Hypersurfaces in Complex Two-Plane Grassmannians,” Journal of the Korean Mathematical Society, Vol. 44, No. 1, 2007, pp. 211-235.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.